# SDR ASAA2020110833525

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 46,035 hours, 13,913 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE DISENGAGED INFLIGHT, WILL NOT RE-ENGAGE.  GROUNDED-YES.  PERFORMED A/T BITE PROCEDURE, REF B737-800 FIM 22-31 TASK 801, NO ACTIVE FAULTS FOUND.  IN FAULT HISTORY FOUND FAULT MESSAGE NR 22-31688 (RATE MONITOR, CHAN -A), PER FIM 22-31 TASK 819 INTERMITTENT FAULT.  PERFORMED A/T SYSTEM OPERATIONS TEST, NO CURRENT FAULTS.  OPERATIONS CHECK GOOD, REF B737-800 AMM 22-31-00-710-801, ALL TEST PASS.
